# SDR CA970624017

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A319-113
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Open
- Location: Skin Extract
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UNABLE TO PRESSURIZE AIRCRAFT AFTER TAKEOFF.  MAINTENANCE REVEALED SKIN EXTRACT VALVE IN OPEN POSITION AND DEACTIVATION SWITCH OFF POSITION.  EXTRACT VALVE REACTIVATED AND OPERATIONALLY CHECKED SERVICEABLE.
